# SDR SIMA2020010229001

- Difficulty date: December 29, 2019
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 36,304 hours, 31,532 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH EXT UPPER (OVER WING) EMERGENCY LIGHT INOP-C/A-REMOVED AND REPLACED EXT UPPER (OVER WING) EMERGENCY LIGHT ASSY IAW AMM 33-50-07. OPC GOOD.
